Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pain in lower abdomen. Frequent bowel movements. Not responding to antibiotics. USG-WNL, blood picture N. Advice?

gd mng sir, medical admin by profession,having dull pain in lower abdomen ,sometimes colicky in nature 3-4 motions /day,for last 15 days. not responding to antibiotics , USG -WNL, blood picture N , Colonoscopy done till hepatic flexure-WNL, further abandoned due to non tolerable pain. my doc is not ready to do procedure under GA due to fear of perforation. what should i do ? i am much worried . thanks
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
It seems your worry is the main cause of your symptoms as all the investigations are WNL.what is the colour and consistency of stools?3motions per day is normal.but if the stools are watery or mucous is there then you need to worry.You can fry some(spoonful) poppy seeds and grind it to paste and can have with food which is helpful if loose motions are there and if mucous is there it s/o Amoebiasis and you have to have home cooked food and avoid outside food and have to take antibiotics.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor